# SDR 97FDEA00435

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632543
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-05) ON BS 760 STUB BEAM, WEB LBL 65, WL 206.  *S/D*  REPAIRED STUD BEAM BS 760 LT SIDE, WL 206, LBL 65 PER FED-EX EA NR 7-5310-34968.
